# SDR 2007UALA00627

- Difficulty date: February 28, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 45,589 hours, 15,975 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER CYLINDER HAS CORROSION.  [SUP 05-18-07]  RT OUTER CYLINDER CORROSION HAS BEEN REMOVED. SHOP CONTINUES TO BLEND FURTHER CRACK INDICATIONS.  INSTALLED RT MLG SHOCK STRUT INNER CYLINDER AND RT MLG SHOCK STRUT.  FOUND RUSTY WATER AND SLUDGE ABOVE SCRAPER.  SCRAPER WAS FOUND UPSIDE DOWN.  ALSO FOUND EXCESSIVE AMOUNT OF CORROSION ABOVE GLAND NUT THREAD ON OUTR CYLINDER.   REPLACED GLAND NUT WITH NEW PART.
